MathSciNet Relay Station
MathSciNet bibliographic data
MR1337131 58D10 (14M15 55N91)
Astashkevich, Alexander; Sadov, Vladimir Quantum cohomology of partial flag manifolds $F_{n_1\cdots n_k}$. Comm. Math. Phys. 170 (1995), no. 3, 503–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement